Cyclic homology and moduli spaces of Riemann surfaces
K-theory - Strasbourg, 1992, Astérisque no. 226  (1994), p. 43-55
@incollection{AST_1994__226__43_0,
     author = {B\"odigheimer, C.-F.},
     title = {Cyclic homology and moduli spaces of Riemann surfaces},
     booktitle = {$K$-theory - Strasbourg, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {226},
     year = {1994},
     pages = {43-55},
     zbl = {0827.14018},
     mrnumber = {1317116},
     language = {en},
     url = {http://www.numdam.org/item/AST_1994__226__43_0}
}
Bödigheimer, C.-F. Cyclic homology and moduli spaces of Riemann surfaces, in $K$-theory - Strasbourg, 1992, Astérisque, no. 226 (1994), pp. 43-55. http://www.numdam.org/item/AST_1994__226__43_0/

[Bö 1] C.-F. Bödigheimer: On the topology of moduli spaces of Riemann surfaces. Part I : Hilbert Uniformization. Math. Gott. SFB 170 Göttingen, Hefte 7+8 (1990).

[Bö 2] C.-F. Bödigheimer: The harmonic compactification of the moduli space of Riemann surfaces, preprint (1992).

[BHM] M. Bökstedt, W. C. Hsiang, I. Madsen: The cyclotomic trace and algebraic K-theory of spaces, preprint (1989/90). | MR 1202133 | Zbl 0804.55004

[B] D. Burglielea: Cyclic homology of the group rings. Comment. Math. Helv. 60 (1985), 354-365. | Article | MR 814144 | Zbl 0595.16022

[C] A. Connes: Cohomologie cyclique et foncteurs Ext n . C. R. Acad. Sc. Paris 296 (1983), 953-958. | MR 777584 | Zbl 0534.18009

[DHK] W. G. Dwyer, M. J. Hopkins, D. M. Kan: The homotopy theory of cyclic sets. Trans. AMS 291 (1985), 281-289. | Article | MR 797060 | Zbl 0594.55020

[G] T. Goodwillie: Cyclic homology, derivations and the free loop space. Topology 24 (1985), 187-215. | Article | MR 793184 | Zbl 0569.16021

[J] J. D. S. Jones: Cyclic homology and equivariant homology. Invent. Math. 87 (1987), 403-423. | Article | MR 870737 | Zbl 0644.55005

[LQ] J.-L. Loday, D. Quillen: Cyclic homology and the Lie algebra homology of matrices. Comment. Math. Helv. 59 (1984), 565-591. | Article | MR 780077 | Zbl 0565.17006

[L 1] J.-L. Loday: Homologies diédrale et quaternionique. Adv. Math. 66 (1987), 119-148. | Article | MR 917736 | Zbl 0627.18006

[L 2] J.-L. Loday: Cyclic Homology. Springer Grundlehren Math. Wiss. Bd. 301 (1992). | MR 1217970 | Zbl 0780.18009